# SDR AWXA200401039

- Difficulty date: September 19, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 47,324 hours, 21,106 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Broken
- Location: Seat Row 9 Rt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK, A BROKEN WIRE WAS FOUND ON EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 RT.  MAINTENANCE REPAIRED BROKEN WIRE FOR EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 9 RT, OPERATIONAL CHECK WAS GOOD.
